# SDR SWAA2017030712378

- Difficulty date: February 27, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N7821L
- Make and model: Boeing 737-7CT
- Aircraft serial: 32748
- Aircraft time: 48,920 hours, 23,183 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: 65C34678
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE AFT OF NR 2 PYLON BRACKET CRACKED,  APPROXIMATE WS. 302.  R & R THE BRACKET IAW SRM.
